# SDR AALA202204065685

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 85,559 hours, 10,542 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CREW REST ENTRANCE DOOR IS VERY DIFFICULT TO OPEN WHEN IN FLIGHT, OPENS EASILY ON THE GROUND. ADJUSTED MID DECK CREW REST DOOR LATCH PER AMM 25-29-01.
